| Model Number |
CD3265-40 |
| Medical Device Problem Code |
Over-Sensing (1438)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/27/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported that the patient presented in clinic for a follow-up.Upon review, the implantable cardioverter defibrillator exhibited post-paced t wave oversensing.The device was reprogrammed by the physician and the patient was stable.